# SDR QXEA200701038

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 14,658 hours, 14,588 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2312: DURING CLIMB, BOTH FA'S REPORTED A 1/4 INCH WIDE BY 2 INCH LONG CRACK IN BOTTOM LEFT REAR OF L2.  DURING LANDING FA REPORTED DOOR MOVEMENT AND EXPANSION OF CRACK.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AFT PASSENGER DOOR SEAL WITH NO DEFECTS NOTED.  CLEANED SEAL AND OPENING.  PRESSURIZED A/C IAW Q400 AMM 21-00-00, TR 21-048.  NO DEFECTS NOTED.  NO FLUXIONS IN FLIGHT DECK AND NO GAP AND NO CRACK NOTED AFTER PRESSURIZATION.  PERFORMED OPS TEST OF AFT PASSENGER DOOR IAW AMM 52-12-00-710-802.  NO DEFECTS NOTED.  DOOR OPERATES NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
